No Longer the Same after Six Months on Psychotropics

Years 2000 and Prior

This is Survivor Story number 1.
Total number of stories in current database is 96

12/28/2000

No Longer the Same after Six Months on Psychotropics

Other Medications

“Where will it all end? He had never even had a headache before all of this!”

Hello, I am Joey Depew. My husband Bob is 53, a computer artist, self employed for the last 28 years and is no longer the same.

He wanted to stop smoking and was given samples of Wellbutrin (Zyban). He had a bad cold and the GP told him it was most likely lung cancer. Anxiety erupted, followed by a trip to the ER for a possible heart attack. NO CANCER – NO HEART ATTACK, but he was put on a sample two-level dose packet of Paxil for an anxiety disorder. After 4 days of euphoria, then 4 days of hell, he went cold turkey off this killer drug.

Then Lorazapam for sleep, Tarazadon for anxiety and finally a week in a psychiatric hospital. And now he’s taking Serzone. All this in 6 months. And the result, he has been changed–crying, head pains like a grabbing in the back inside of his head, zombie-like some of the time and sensitive to light-sound-movement.

Where will it all end?

He had never even had a headache before all of this!

Joey

481 total views, 2 views today